A BRIT has revealed he thought his willy would “die” when he got an erection lasting two days and surgeons had to operate to save it.
Elliott Rossitter, 41, begged them to help after his own efforts failed during 26 hours of excruciating pain.
Doctors in France, where he was on holiday, said it was caused by a rare reaction to coming off painkillers and injected his penis with steroids.
But that failed and he was rushed to hospital, where surgeons warned without an op he would never be able to get an erection again.
A small hole was cut in the base of his willy to drain out the blood and restore it to its normal size after 36 hours.
It meant Elliott could not be intimate with his girlfriend for a month.
He said: “I’ve never experienced pain like it. It was absolute agony and I was terrified.
“I thought it would never go away. It was bigger than a usual erection and wouldn’t stop throbbing.
‘IT WASN’T SEXUAL’
“I couldn’t let any clothes touch it. That’s how painful it was.
“They basically said my penis would die if I didn’t have an operation.
“The blood had just collected in my penis and wasn’t draining away.
“I would like to have children at some point and wondered if I’d get the chance to.”
The condition can be caused by withdrawal from medication and he had been on painkillers after tearing a leg ligament while skiing in 2012.
Occupational therapist Elliott, of Bristol, eventually quit the medication and jetted to Nice for a week with partner Sarah Willis, 32.
Describing the moment the erection hit, he said: “We were sat around and it just came on. I tried to get rid of it but couldn’t.
MOST READ IN UK NEWS
“It wasn’t sexual and I wasn’t aroused.”
Docs warned blood in the penis deprived of oxygen can damage or destroy tissues and operated.
Despite him fearing he would not get aroused again, he said his manhood has worked fine since.
Painful condition arises from meds
ELLIOTT was told he was suffering a priapism — a prolonged erection not due to sexual stimulation.
It can happen during withdrawal from medication and he had been taking strong prescription painkillers after a skiing accident.
He had quit taking the pills when his painful side-effect sprang up on him.
- GOT a story? RING The Sun on 0207 782 4104 or WHATSAPP on 07423720250 or EMAIL [email protected]